Title: De loterijparadox
Authors: Douven, Igor # ×
Issue Date: 2005
Series Title: Algemeen Nederlands tijdschrift voor wijsbegeerte vol:97 issue:1 pages:3-15
ISSN: 0002-5275
VABB publication type: VABB-1
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Centre for Logic and Analytical Philosophy
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.